MathSciNet Relay Station
MathSciNet bibliographic data
MR2559179 47L10
Daws, Matthew; Runde, Volker Erratum to "Can $\scr B(\ell^p)$ ever be amenable?'' [MR2431000]. Studia Math. 195 (2009), no. 3, 297–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement